# SDR USAA920081008

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 60,019 hours, 26,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002221300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN, BS 3310/FR 69, S30R AT THE AFT LAVATORY VENT OUTLET.  REPAIRED FUSELAGE SKIN, BS 3310/FR 69, S30R AT THE AFT LAVATORY VENT OUTLET IAW USAIRWAYS EA 120721.
